Alert archive / Hawaii / Flash Flood Warnings in 2012

Flash Flood Warning 23, NWS Honolulu, HI

March 9, 2012Kalawao County, Hawaii

NWS Honolulu, HI issued this flash flood warning at Mar 9, 2012, 6:27 AM HST for Kalawao County, Hawaii. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 9, 2012, 6:27 AM HST (16:27 UTC)
Expired
Mar 9, 2012, 11:24 AM HST
In force
5 hr
Issued by
NWS Honolulu, HI
Area
Storm-based polygon
Flood severity
None

County Kalawao County, HI

The radar

The Kamuela/Kohala Apt radar (PHKM), 87 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Hilo, (PITO), launched 12:00Z, 4.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Hilo, at 12:00Z on 2012-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1729 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Hilo, at 12:00Z on 2012-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1729 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

142 
WGHW50 PHFO 091627
FFWHFO
HIC009-091915-
/O.NEW.PHFO.FF.W.0023.120309T1627Z-120309T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
627 AM HST FRI MAR 9 2012

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF MAUI IN MAUI COUNTY

* UNTIL 915 AM HST

* AT 611 AM HST...RADAR SHOWED HEAVY RAIN CONTINUING OVER THE 
  EAST-FACING SLOPES OF HALEAKALA. THE AREA OF HEAVY RAIN HAS ALSO 
  SPREAD OVER TO THE SOUTH-FACING SLOPES AND WILL AFFECT LOW-WATER 
  CROSSINGS ALONG THE PIILANI HIGHWAY.  HANA HIGHWAY ALSO REMAINS 
  CLOSED. HEAVY RAIN ALONG THE HANA HIGHWAY HAS BEEN MOST INTENSE 
  BETWEEN HANA TOWN AND KEANAE.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PAIA...NAHIKU...KAUPO...KIPAHULU AND KULA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS
IN EFFECT FOR THE ISLAND OF MAUI IN MAUI COUNTY.

RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP
TERRAIN.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 915 AM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2101 15637 2085 15595 2069 15597 2059 15609
      2066 15638

$$


KODAMA
3 follow-up statements
287 
WGHW70 PHFO 091850
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
850 AM HST FRI MAR 9 2012

HIC009-091915-
/O.CON.PHFO.FF.W.0023.000000T0000Z-120309T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAUI HI-
850 AM HST FRI MAR 9 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF MAUI IN
MAUI COUNTY UNTIL 915 AM HST...

HEAVY RAIN HAS DIMINISHED OVER EAST MAUI BUT RUNOFF LEVELS REMAIN 
HIGH. MAUI CIVIL DEFENSE REPORTED THAT HIGHWAY 360...THE HANA 
HIGHWAY...REMAINS CLOSED FROM MILE MARKER 7 TO HANA TOWN.  
CONDITIONS HAVE IMPROVED OVER THE SOUTH-FACING SLOPE OF HALEAKALA SO 
THE FLASH FLOOD WARNING HAS BEEN CANCELED FOR THE AREA FROM KAUPO TO 
KULA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
PAIA...NAHIKU...KEANAE...HANA AND KIPAHULU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP
TERRAIN.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 915 AM HST IF FLASH
FLOODING PERSISTS OVER EAST MAUI.

LAT...LON 2097 15631 2086 15600 2069 15597 2064 15612
      2076 15628

$$

KODAMA
901 
WGHW50 PHFO 091911
FFWHFO
HIC009-092215-
/O.EXT.PHFO.FF.W.0023.000000T0000Z-120309T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
911 AM HST FRI MAR 9 2012

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF MAUI IN MAUI COUNTY

* UNTIL 1215 PM HST

* AT 859 AM HST...HEAVY RAINFALL HAS ENDED OVER EAST MAUI BUT RUNOFF 
  LEVELS REMAINS HIGH.  THE HANA HIGHWAY...HIGHWAY 360...REMAINS 
  CLOSED BETWEEN MILE MARKER 7 AND HANA TOWN.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  KEANAE...NAHIKU...HANA AND KIPAHULU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS
IN EFFECT FOR THE ISLAND OF MAUI IN MAUI COUNTY.

RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP
TERRAIN.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 1215 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2097 15631 2086 15600 2069 15597 2064 15612
      2076 15628

$$


KODAMA
477 
WGHW70 PHFO 092124
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
1124 AM HST FRI MAR 9 2012

HIC009-092129-
/O.CAN.PHFO.FF.W.0023.000000T0000Z-120309T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAUI HI-
1124 AM HST FRI MAR 9 2012

...THE FLASH FLOOD WARNING IS CANCELLED FOR THE ISLAND OF MAUI IN
MAUI COUNTY...

HEAVY RAINS HAVE ENDED AND STREAM LEVELS HAVE RECEDED. HIGHWAY 
360...HANA HIGHWAY...HAS BEEN REOPENED.  DEBRIS IS STILL ON PORTIONS 
OF THE ROAD BUT IT IS NO LONGER FLOODED.

A FLASH FLOOD WATCH FOR MAUI COUNTY REMAINS IN EFFECT THROUGH LATE 
TONIGHT.

LAT...LON 2097 15631 2086 15600 2069 15597 2064 15612
      2076 15628

$$

KODAMA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 4:00 AM HST, 2 hours 27 minutes earlier.

Area forecast discussion, Mar 9, 4:00 AM HST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
400 AM HST FRI MAR 9 2012

.SYNOPSIS...
THUNDERSTORMS AND HEAVY RAIN ARE IN STORE FOR THE ISLANDS TODAY. THE
UPPER LEVEL FEATURE RESPONSIBLE FOR THE UNSETTLED AIRMASS
A DEEP UPPER LEVEL TROUGH IS FORECAST TO KEEP THE WEATHER UNSETTLED
THROUGH SATURDAY...WHILE A STRONG HIGH PRESSURE SYSTEM FAR NORTHWEST
OF THE STATE MAINTAIN STRONG AND GUSTY TRADES INTO EARLY NEXT WEEK.
ALL ISLANDS WILL BE VULNERABLE FOR HEAVY SHOWERS AND THUNDERSTORMS
THROUGH FRIDAY NIGHT. EXPECT THE HEAVY WEATHER TO LESSEN SATURDAY...
WITH A RETURN TO MORE TYPICAL TRADE WIND WEATHER FOR THE NEW WORK
WEEK.

&&

.UPDATE...
DUE TO THE NATURE OF THE THUNDERSTORMS IN AND NEAR THE MAIN HAWAIIAN
ISLANDS...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FROM THE
ALENUIHAHA CHANNEL TO THE KAUAI NORTHWEST WATERS...THROUGH 10 AM.

&&

.DISCUSSION...
THE TIMING OF THIS EVENT CONTINUES TO EVOLVE PRETTY MUCH ON TARGET
WITH OUR THINKING YESTERDAY AFTERNOON. THE SURFACE BOUNDARY REMAINS
NEAR MAUI...BUT IS BEGINNING TO SHIFT TO THE WEST. AS A RESULT...
OVERNIGHT WE HAVE STARTED TO SEE CONVECTION DEVELOPING OVER
WINDWARD OAHU...AND MOST RECENTLY OVER KAUAI.

RAINFALL RATES WITH THESE THUNDERSTORMS HAVE BEEN HIGH...WITH
SEVERAL GAGES REPORTING 3 AND 4+ INCHES PER HOURS. KAUAI IN
PARTICULAR HAS BEEN HARD HIT AGAIN...PARTICULARLY ALONG THE EAST AND
NORTH PARTS OF THE ISLAND. THE EAST PART OF MAUI...PARTICULARLY
ALONG THE ROAD TO HANA...HAS BEEN HIT HARD WITH SEVERAL
THUNDERSTORMS OVERNIGHT. RADAR ESTIMATES IN THAT AREA INDICATE THAT
THEY TOO HAVE HAD RAINFALL RATES IN EXCESS OF 4 INCHES PER HOUR.

WATER VAPOR SHOWS THE CUT OFF UPPER LEVEL LOW ABOUT 160 MILES
NORTHWEST OF KAUAI AT 3AM...WHICH MATCHES PRETTY WELL WITH THE
VARIOUS MODEL SOLUTIONS. DURING THE FIRST HALF OF THE NIGHT...
THUNDERSTORMS WERE NOTED BOTH TO THE NORTHEAST AND SOUTHWEST OF
MAUI. MOST OF THESE STORMS WERE MORE THAN 50 MILES FROM MAUI...
PLACING THEM OUTSIDE THE COASTAL WATERS. AT 3 AM...THE STORMS
OUTSIDE THE COASTAL WATERS HAVE BEEN ESPECIALLY STRONG.

THE UPPER LEVEL FEATURE TO THE WEST OF KAUAI IS EXPECTED TO CONTINUE
TO SINK TO THE SOUTHWEST THROUGH TODAY...AND THEN BEGIN TO MOVE TO
THE WEST AWAY FROM THE MAIN ISLANDS. AS THIS HAPPENS...THE UNSTABLE
AIRMASS WILL FOLLOW SUIT. THIS WILL RESULT IN A GRADUAL CLEARING OF
CONDITIONS FROM EAST TO WEST ACROSS THE MAIN HAWAIIAN ISLANDS.

ALTHOUGH THE BIG ISLAND HAS NOT HAD A LOT FROM THIS SYSTEM...THE
THREAT FOR THUNDERSTORMS REMAINS. IF THUNDERSTORMS DEVELOP...THE
RESULT WILL BE A WINTRY MIX AT THE SUMMITS...SO THE WINTER WEATHER
ADVISORY CONTINUES THROUGH 4PM TODAY.

WINDS ON LANAI HAVE DROPPED BELOW ADVISORY LEVELS...AND WE EXPECT A
MORE EASTERLY FLOW THERE TODAY...WHICH WILL HELP TO KEEP THE WINDS
FROM FUNNELING THROUGH THE PAILOLO CHANNEL. AM ALLOWING THE WIND
ADVISORY FOR THEM TO EXPIRE WITH THE MORNING PACKAGE.

&&

.AVIATION...
WIDESPREAD HEAVY RAIN AND SCATTERED THUNDERSTORMS OVER THE AREA WILL
CONTINUE TO BRING MVFR AND AT TIMES IFR CONDITIONS TO THE TERMINALS.
THUNDERSTORMS WILL ALSO PRODUCE GUSTY WINDS AND FREQUENT LIGHTNING.

AIRMETS REMAIN POSTED FOR IFR CONDITIONS OVER THE MOUNTAINS...LOW
LEVEL TURBULENCE...AND ICING IN ANY CONVECTION AND MULTI-LAYERED
CLOUDS.

SIGMET ROMEO IN EFFECT OVER THE MAIN HAWAIIAN ISLANDS FOR
THUNDERSTORMS OVER AND NEAR THE ISLANDS.

&&

.MARINE...
THE HIGH SURF ADVISORY REMAINS POSTED FOR EAST FACING SHORES OF ALL
ISLANDS DUE TO A SHORT PERIOD EAST SWELL. THE ADVISORY HAS BEEN
EXTENDED UNTIL 6 AM SATURDAY.

THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR ALL HAWAIIAN
WATERS FOR WINDS AND/OR COMBINED SEAS...WITH THESE CONDITIONS
EXPECTED THROUGH AT LEAST SATURDAY MORNING.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FOR MAUI MOLOKAI LANAI OAHU KAUAI UNTIL 6 AM HST
SATURDAY.

SMALL CRAFT ADVISORY UNTIL 6 AM HST SATURDAY FOR ALL HAWAIIAN WATERS.

HIGH SURF ADVISORY FOR THE EAST FACING SHORES TO UNTIL 6 AM HST
SATURDAY.

WINTER WEATHER ADVISORY FOR THE BIG ISLAND SUMMITS UNTIL 4 PM HST
FRIDAY.

&&

In the hours before

Local storm report, Mar 9, 5:53 AM HST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
553 AM HST FRI MAR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     HAIL             KANEOHE                 21.41N 157.79W
03/09/2012  E2.00 INCH       HONOLULU           HI   TRAINED SPOTTER

            REPORTED HAIL BETWEEN 1.5 TO 2 INCHES FALLING FOR THE
            LAST 10 MINUTES.

&&

ELUTUMCM
Local storm report, Mar 9, 5:58 AM HST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
558 AM HST FRI MAR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     HAIL             KANEOHE                 21.41N 157.79W
03/09/2012  E1.75 INCH       HONOLULU           HI   PUBLIC

            HAS BEEN FALLING FOR AT LEAST 10 TO 15 MINUTES NEAR
            AIKAHI PARK.

&&

ELUTUMCM
Local storm report, Mar 9, 6:03 AM HST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
603 AM HST FRI MAR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     HAIL             KANEOHE                 21.41N 157.79W
03/09/2012  E3.00 INCH       HONOLULU           HI   TRAINED SPOTTER

            HAIL OF 3 INCHES.

0555 AM     FLASH FLOOD      KANEOHE                 21.41N 157.79W
03/09/2012                   HONOLULU           HI   EMERGENCY MNGR

            EUEU PLACE IN KANEOHE RECEIVED THREE REPORTS OF FLOODING.

0555 AM     FLASH FLOOD      WAIKANE                 21.50N 157.88W
03/09/2012                   HONOLULU           HI   EMERGENCY MNGR

            HONOLULU POLICE REPORTS KAMEHAMEHA HIGHWAY HAS 3 FEET OF
            WATER OVER ROAD.

0555 AM     FLASH FLOOD      KANEOHE                 21.41N 157.79W
03/09/2012                   HONOLULU           HI   EMERGENCY MNGR

            HONOLULU POLICE REPORTS FLOODING OF KAHEKILI HIGHWAY IN
            THE VICINITY OF KAHUHIPA STREET.

&&

ELUTUMCM
Local storm report, Mar 9, 6:10 AM HST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
610 AM HST FRI MAR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     HAIL             KANEOHE                 21.41N 157.79W
03/09/2012  E1.75 INCH       HONOLULU           HI   PUBLIC

            GOLF BALL SIZED HAIL NEAR KANEOHE BAY DRIVE FOR AT LEAST
            A HALF AN HOUR.

&&

ELUTUMCM
Local storm report, Mar 9, 6:18 AM HST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
618 AM HST FRI MAR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 AM     HAIL             KAILUA                  21.40N 157.74W
03/09/2012  E2.00 INCH       HONOLULU           HI   PUBLIC

            HAIL OF 2 INCHES.

&&

ELUTUMCM
Local storm report, Mar 9, 6:27 AM HST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
627 AM HST FRI MAR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     HAIL             KAILUA                  21.40N 157.74W
03/09/2012  E1.75 INCH       HONOLULU           HI   TRAINED SPOTTER

            HAIL OF 1 3/4

&&

ELUTUMCM

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 3:06 PM HSTHigh Surf AdvisoryHFOHonolulu, Kalawao4 days
Mar 8, 3:08 PM HSTWinter Weather AdvisoryHFOHawaii20 hr
Mar 8, 5:17 PM HSTAreal Flood AdvisoryHFOHawaii3 hr
Mar 8, 6:54 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Mar 8, 7:49 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Mar 8, 8:34 PM HSTAreal Flood AdvisoryHFOHonolulu6 hr
Mar 8, 8:52 PM HSTFlash Flood WarningHFOKalawao6 hr
Mar 8, 11:48 PM HSTAreal Flood AdvisoryHFOKauai3 hr
Mar 9, 12:44 AM HSTSpecial Marine WarningHFO61 min
Mar 9, 12:51 AM HSTFlash Flood WarningHFOKauai3 hr
Mar 9, 1:15 AM HSTAreal Flood AdvisoryHFOKalawao3 hr
Mar 9, 1:39 AM HSTSpecial Marine WarningHFO66 min
Mar 9, 2:05 AM HSTFlash Flood WarningHFOKauai21 hr
Mar 9, 2:30 AM HSTFlash Flood WarningHFOKalawao3 hr
Mar 9, 2:32 AM HSTAreal Flood AdvisoryHFOHonolulu3 hr
Mar 9, 2:43 AM HSTSpecial Marine WarningHFO62 min
Mar 9, 3:00 AM HSTSpecial Marine WarningHFO60 min
Mar 9, 4:01 AM HSTSevere Thunderstorm WarningHFOKalawao44 min
Mar 9, 4:11 AM HSTFlash Flood WarningHFOHonolulu3 hr
Mar 9, 4:19 AM HSTSpecial Marine WarningHFO56 min
Mar 9, 5:10 AM HSTSpecial Marine WarningHFO110 min
Mar 9, 5:22 AM HSTSpecial Marine WarningHFO83 min
Mar 9, 5:27 AM HSTSpecial Marine WarningHFO81 min
Mar 9, 5:28 AM HSTFlash Flood WarningHFOKalawao3 hr
Mar 9, 5:29 AM HSTSevere Thunderstorm WarningHFOHonolulu31 min
Mar 9, 5:36 AM HSTSpecial Marine WarningHFO84 min
Mar 9, 5:38 AM HSTFlash Flood WarningHFOHonolulu3 hr
Mar 9, 5:55 AM HSTSevere Thunderstorm WarningHFOHonolulu50 min
Mar 9, 6:07 AM HSTSpecial Marine WarningHFO113 min
Mar 9, 6:28 AM HSTSpecial Marine WarningHFO103 min
Mar 9, 6:37 AM HSTSevere Thunderstorm WarningHFOKalawao53 min
Mar 9, 6:43 AM HSTSevere Thunderstorm WarningHFOHonolulu32 min
Mar 9, 6:52 AM HSTSpecial Marine WarningHFO113 min
Mar 9, 7:00 AM HSTSevere Thunderstorm WarningHFOHonolulu45 min
Mar 9, 7:10 AM HSTSpecial Marine WarningHFO2 hr
Mar 9, 7:17 AM HSTSpecial Marine WarningHFO118 min
Mar 9, 7:24 AM HSTFlash Flood WarningHFOHonolulu5 hr
Mar 9, 8:11 AM HSTSpecial Marine WarningHFO94 min
Mar 9, 8:32 AM HSTSpecial Marine WarningHFO118 min
Mar 9, 8:42 AM HSTSpecial Marine WarningHFO2 hr
Mar 9, 9:40 AM HSTSpecial Marine WarningHFO2 hr
Mar 9, 9:58 AM HSTSpecial Marine WarningHFO62 min
Mar 9, 10:26 AM HSTWind AdvisoryHFOHawaii, Honolulu, Kauai, Kalawao41 hr
Mar 9, 10:30 AM HSTSpecial Marine WarningHFO2 hr
Mar 9, 10:36 AM HSTSpecial Marine WarningHFO114 min
Mar 9, 11:40 AM HSTSpecial Marine WarningHFO2 hr
Mar 9, 11:58 AM HSTSpecial Marine WarningHFO68 min
Mar 9, 12:00 PM HSTSpecial Marine WarningHFO59 min
Mar 9, 12:25 PM HSTSpecial Marine WarningHFO2 hr
Mar 9, 1:38 PM HSTGale WarningHFO26 hr

Nearby

Flash Flood Warnings in Hawaii, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.